Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I finished a 4 month course of accutane at the end of this november. I was pleased with the results more or less-i went from having a ton of acne to only a pimple or 2 at most. But i got flushed and really red occasionallu. Recently i experienced rosacea for the first time in my life. I stayed home from school today because my skin was so red and swollen and irratated. Has anyone else developed rosacea from accutane or other acne meds?

Share this post


Link to post
Share on other sites

It is normal for the skin to be pinkish or red while on tane, and for a little while after. it usually goes away gradually after finishing tane. Some may take longer than others.

Share this post


Link to post
Share on other sites

I have a book on Rosacea (I just flush easily, but dont have Rosacea)..and they have a section on Accutane, doctors perscribe Accutane for individuals with Rosacea. It helps with reducing constant facial redness, burning and swelling, facial papules, pustules inflammation and rhinophyma. However, they usually only perscribe it at low doses probably between 35-5 milligrams. Just thought i'd share that info, I dont know if its helpful at all but...its interesting to know :D

Share this post


Link to post
Share on other sites

I have this problem, I finsihed a 4 month course and my face gets red really easily and sometimes stays red for a couple of hours. When it goes red it only goes red under the eyes so it looks like I have really bad sunburn. My derm told me this would go away gradually but I am skeptical.

Share this post


Link to post
Share on other sites

well i did experience the temporary flushing during accutane, but my face was red the entire day, with clusters of small bumps on my cheeks. It simply doesnt go away all day. I think it was partial cause by using a mosturizer with AHA after exposure to extreme cold.

Share this post


Link to post
Share on other sites

I have this problem, I finsihed a 4 month course and my face gets red really easily and sometimes stays red for a couple of hours. When it goes red it only goes red under the eyes so it looks like I have really bad sunburn. My derm told me this would go away gradually but I am skeptical.

when i get redness it's the opposite, red but stays white directly under my eyes, which i always thought looked like a sunburn!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×